# SDR VNAA0111001

- Difficulty date: November 1, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 15,736 hours, 13,984 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF THE TAKEOFF ROLL, THE CREW RECEIVED A TAKEOFF CONFIGURATION CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE ALONG WITH THE CREW INSPECTED AND TROUBLESHOT THE PROBLEM BUT COULD NOT DUPLICATE OR FIND ANY DISCREPANCIES.  FLIGHT 4190 WAS CLEARED FOR ANOTHER TAKEOFF, ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
